CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Stochastic symplectic Runge-Kutta methods for the strong approximation of Hamiltonian systems with additive noise 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2017, 卷号: 325, 页码: 134-148
Authors:  Zhou, Weien;  Zhang, Jingjing;  Hong, Jialin;  Song, Songhe
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Stochastic differential equations  Stochastic Runge-Kutta methods  Symplectic integrators  Mean-square convergence  
Product expansion for stochastic jump diffusions and its application to numerical approximation 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 1999, 卷号: 108, 期号: 1-2, 页码: 1-17
Authors:  Liu, XQ;  Li, CW
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
jump diffusion  multiple stochastic integral  Stratonovich-Taylor expansion  exponential Lie series  Philip Hall basis  shuffle product  mean square convergence